American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14L05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 63 found      Go to page: 1 2 3

[31] Lindsay N. Childs. Hopf algebras and Galois extensions. Math. Surveys Monogr. 80 (2000) 7-45.
Book volume table of contents   
View Article: PDF

[32] Lindsay N. Childs. Taming Wild Extensions: Hopf Algebras and Local Galois Module Theory. Math. Surveys Monogr. 80 (2000) MR MR1767499.
Book volume table of contents   

[33] Lindsay N. Childs. Hopf algebras of rank $p$. Math. Surveys Monogr. 80 (2000) 85-96.
Book volume table of contents   
View Article: PDF

[34] Lindsay N. Childs. Ramification restrictions. Math. Surveys Monogr. 80 (2000) 135-147.
Book volume table of contents   
View Article: PDF

[35] Lindsay N. Childs. Tame extensions and Noether's Theorem. Math. Surveys Monogr. 80 (2000) 73-84.
Book volume table of contents   
View Article: PDF

[36] Lindsay N. Childs. Larson orders. Math. Surveys Monogr. 80 (2000) 97-111.
Book volume table of contents   
View Article: PDF

[37] Lindsay N. Childs. Non-maximal orders. Math. Surveys Monogr. 80 (2000) 129-133.
Book volume table of contents   
View Article: PDF

[38] A. J. de Jong and F. Oort. Purity of the stratification by Newton polygons. J. Amer. Math. Soc. 13 (2000) 209-241. MR 1703336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Gerd Faltings. Integral crystalline cohomology over very ramified valuation rings. J. Amer. Math. Soc. 12 (1999) 117-144. MR 1618483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Lindsay N. Childs, Cornelius Greither, David J. Moss, Jim Sauerberg and Karl Zimmermann. Hopf algebras, polynomial formal groups, and Raynaud orders. Memoirs of the AMS 136 (1998) MR 1629460.
Book volume table of contents   

[41] Hua-Chieh Li. $p$-adic Power Series which Commute under Composition. Trans. Amer. Math. Soc. 349 (1997) 1437-1446. MR 1327259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Hua-Chieh Li. When is a $p$-adic power series an endomorphism of a formal group?. Proc. Amer. Math. Soc. 124 (1996) 2325-2329. MR 1322933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] M. J. Hopkins and B. H. Gross. The rigid analytic period mapping, Lubin-Tate space, and stable homotopy theory . Bull. Amer. Math. Soc. 30 (1994) 76-86. MR 1217353.
Abstract, references, and article information   
View Article: PDF

[44] Donald M. Davis. Divisibility of generalized exponential and logarithmic coefficients . Proc. Amer. Math. Soc. 109 (1990) 553-558. MR 1013968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Shuji Yamagata. Endomorphism rings of formal $A\sb 0$-modules . Trans. Amer. Math. Soc. 320 (1990) 615-623. MR 967319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Michael Rosen and Karl Zimmermann. Torsion points of generic formal groups . Trans. Amer. Math. Soc. 311 (1989) 241-253. MR 974776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Karl Zimmermann. Galois endomorphisms of the torsion subgroup of one-parameter generic formal groups . Proc. Amer. Math. Soc. 102 (1988) 22-24. MR 915708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Keith Johnson. The Conner-Floyd map for formal $A$-modules . Trans. Amer. Math. Soc. 302 (1987) 319-332. MR 887512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Ehud de Shalit. Relative Lubin-Tate groups . Proc. Amer. Math. Soc. 95 (1985) 1-4. MR 796434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Tetsuo Nakamura. Finite subgroups of formal $A$-modules over ${\germ p}$-adic integer rings . Trans. Amer. Math. Soc. 286 (1984) 765-769. MR 760985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Robert M. Fossum. Invariants of formal group law actions. Bull. Amer. Math. Soc. 9 (1983) 327-329. MR 714996.
Abstract, references, and article information   
View Article: PDF

[52] Michiel Hazewinkel. Twisted Lubin-Tate formal group laws, ramified Witt vectors and (ramified) Artin-Hasse exponentials . Trans. Amer. Math. Soc. 259 (1980) 47-63. MR 561822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Jonathan Lubin. Canonical subgroups of formal groups . Trans. Amer. Math. Soc. 251 (1979) 103-127. MR 531971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Kenneth Newman and Moss E. Sweedler. A realization of the additive Witt group . Proc. Amer. Math. Soc. 76 (1979) 39-42. MR 534386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] B. Weisfeiler. On Lie algebras of differential formal groups of Ritt. Bull. Amer. Math. Soc. 84 (1978) 127-130. MR 471559.
Abstract, references, and article information   
View Article: PDF

[56] Robert A. Morris and Bodo Pareigis. On curves on formal groups . Trans. Amer. Math. Soc. 233 (1977) 309-319. MR 0498613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Michiel Hazewinkel. A universal formal group and complex cobordism. Bull. Amer. Math. Soc. 81 (1975) 930-933. MR 0371909.
Abstract, references, and article information   
View Article: PDF

[58] Jonathan Lubin. Entireness of the endomorphism rings of one-dimensional formal groups . Proc. Amer. Math. Soc. 52 (1975) 8-10. MR 0374154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Douglas C. Ravenel and W. Stephen Wilson. The Hopf ring for complex cobordism. Bull. Amer. Math. Soc. 80 (1974) 1185-1189. MR 0356030.
Abstract, references, and article information   
View Article: PDF

[60] William C. Waterhouse. The heights of formal $A$-modules . Proc. Amer. Math. Soc. 46 (1974) 332-334. MR 0347837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 63 found      Go to page: 1 2 3